# SDR ASAA2019052329450

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 12,698 hours, 4,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COND HOT AIR FAULT MSG ON TAXI IN ,COULD NOT RESET. GROUNDED - YES. RESET PACK1&PACK2 IAW AMM 21-61-00. NO DEFECT NOTED.
